# SDR SWAA2022030295594

- Difficulty date: January 8, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,906 hours, 21,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP FAIRING MISSING O/B MIDDLE SEAL AND FASTENER HOLES ARE ELONGATED. / LARGEST FASTENER HOLE IS APROXIMATELY .230' DAMAGED FASTENER HOLES ARE LESS THAN .3250'. PERFORMED INTERM REPAIR FOR ALTERNATIVE 1. DO A DETAILED VISUAL INSPECTION OF THIS INTERM REPAIR EVERY 500 FLIGHT CYCLES IF DAMAGE IS FOUND; THEN YOU MUST REPLACE INTERM REPAIR WITH A PERMANENT REPAIR. ALL DONE REF. SRM 57-53-70-2R-2 REPAIR 2 (REMOVABLE COMPONENT: 113A9350-202 SN 7740#1)
